Jump to the main content block

Jui-En Chang

Jui-En Chang

office: Room 433

Phone: (05)2720411#66118

Fax: (05)2720497

Email:  jechang@ccu.edu.tw

Specialized Areas

  • Differential Geometry
  •  Geometric Analysis
  •  Geometric Flows


 Degree Institution

  • Ph.D. in Mathematics,  Massachusetts Institute of Technology



  • Assistant Professor



Journal Articles

  1. Chang, Jui-En; Lue, Yang-Kai Uniqueness of regular shrinkers with two enclosed regions. Geom. Dedicata 216 (2022), no. 1, Paper No. 17, 34 pp. 53E99
  2. Chang, J.-E. ,Self-Similar Solutions to the Inverse Mean Curvature Flow in R2, Results in Mathematics, 2020, 75(4), 175
  3. Chang, J.-E.,1-Dimensional solutions of the λ -self shrinkersGeometriae Dedicata, 2017, 189(1), p. 97–112
  4. Chang, J.-E..Lower bounds for nodal sets of biharmonic Steklov problems, Journal of the London Mathematical Society, 2017, 95(3),p.763–784
  5. Chang, J.-E., Xiao, L., The weyl problem with nonnegative Gauss curvature in hyperbolic space,Canadian Journal of Mathematics, 2015, 67(1), p.107–131


Click Num: